# SDR REXA2018102701199

- Difficulty date: October 27, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 26,581 hours, 17,500 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM LBL27 BTW STA FS=1010 AND FS=1040 AT AFT CARGO COMPARTMENT. FLOORBEAM LBL27 BTW STA FS=1010 AND FS=1040 AT AFT CARGO COMPARTMENT WAS REPAIRED PER REO 670-53-00-029 REV A AND REO 690-53-61-792 REV A.
